Alert archive / Texas / Red Flag Warnings in 2012

Red Flag Warning 14, NWS Lubbock, TX

March 18, 201212 counties in Texas

NWS Lubbock, TX issued this red flag warning at Mar 18, 2012, 3:27 AM CDT for 12 counties in Texas. It took effect at Mar 18, 2012, 12:00 PM CDT. It was in force for 8 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 18, 2012, 3:27 AM CDT (08:27 UTC)
In effect from
Mar 18, 2012, 12:00 PM CDT
Expired
Mar 18, 2012, 8:00 PM CDT
In force
8 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Castro County, TX, Cochran County, TX, Hale County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 51 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 7:20 PM CDTHAIL 1Slaton, TXREPORTED BY KCBD
Mar 18, 7:32 PM CDTTSTM WND GST 653 E Ransom Canyon, TXESTIMATED 65-75MPH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5281 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

341 
WWUS84 KLUB 180827
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
327 AM CDT SUN MAR 18 2012

TXZ021-022-027-028-033-034-039-040-182100-
/O.UPG.KLUB.FW.A.0013.120318T1700Z-120319T0100Z/
/O.NEW.KLUB.FW.W.0014.120318T1700Z-120319T0100Z/
PARMER-CASTRO-BAILEY-LAMB-COCHRAN-HOCKLEY-YOAKUM-TERRY-
327 AM CDT SUN MAR 18 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...
RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE
DANGER FOR THE WESTERN SOUTH PLAINS...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...25 TO 30 MPH AT THE 20 FOOT LEVEL.

* HUMIDITY...BETWEEN 10 AND 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE <OCCURRING/IMMINENT>. A COMBINATION OF STRONG WINDS AND LOW
RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE
SPREAD AND THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES.
AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

TXZ023-029-035-041-182100-
/O.NEW.KLUB.FW.W.0014.120318T1700Z-120319T0100Z/
SWISHER-HALE-LUBBOCK-LYNN-
327 AM CDT SUN MAR 18 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...
RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE
DANGER FOR PORTIONS OF THE CENTRAL SOUTH PLAINS AND THE SOUTHERN
TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONES 023...029...035 AND 041. 

* WIND...25 TO 30 MPH AT THE 20 FOOT LEVEL.

* HUMIDITY...BETWEEN 10 AND 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE <OCCURRING/IMMINENT>. A COMBINATION OF STRONG WINDS AND LOW
RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE
SPREAD AND THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES.
AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$
2 follow-up statements
437 
WWUS84 KLUB 181936
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
236 PM CDT SUN MAR 18 2012

TXZ021>023-027>029-033>035-039>041-190100-
/O.CON.KLUB.FW.W.0014.000000T0000Z-120319T0100Z/
PARMER-CASTRO-SWISHER-BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-LUBBOCK-
YOAKUM-TERRY-LYNN-
236 PM CDT SUN MAR 18 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE
HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE
WESTERN SOUTH PLAINS AND SOUTHWESTERN TEXAS PANHANDLE...

* WIND...25 TO 30 MPH AT THE 20 FOOT LEVEL.

* HUMIDITY...BETWEEN 10 AND 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING. A COMBINATION OF STRONG WINDS AND LOW RELATIVE
HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND
THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$
480 
WWUS84 KLUB 190109
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
809 PM CDT SUN MAR 18 2012

TXZ021>023-027>029-033>035-039>041-190215-
/O.EXP.KLUB.FW.W.0014.000000T0000Z-120319T0100Z/
PARMER-CASTRO-SWISHER-BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-LUBBOCK-
YOAKUM-TERRY-LYNN-
809 PM CDT SUN MAR 18 2012

...RED FLAG WARNING HAS EXPIRED...

CRITICAL FIRE WEATHER CONDITIONS HAVE...THUS THE RED FLAG WARNING
HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Mar 18, 3:22 AM CDT, 5 minutes earlier.

Area forecast discussion, Mar 18, 3:22 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
322 AM CDT SUN MAR 18 2012

.SHORT TERM...
BROAD UA LOW ACROSS THE WESTERN CONUS CONTINUED TO TRANSLATE ESE
ACROSS SOUTHERN CALIFORNIA PER 08Z WATER VAPOR IMAGERY...THUS
SHARPENING THE SW FLOW ALOFT AND TRANSPORTING A PLUME OF HIGH LEVEL
CLOUDINESS ACROSS THE REGION. LOOKING AT THE SFC..THE DRYLINE HAS
RETREATED WEST TO JUST PASS THE STATE LINE ACROSS EASTERN NEW
MEXICO...ALLOWING FOR DEWPOINTS IN THE 50S AND 60S ACROSS THE ENTIRE
SOUTH PLAINS TO ENSUE. RISING DEWPOINTS NEARING THE CURRENT LOWS
SUGGEST THE POTENTIAL FOR EARLY MORNING FOG ONCE AGAIN...ALTHOUGH A
SLIGHT TIGHTENED PRESSURE GRADIENT ACROSS THE REGION HAS RESULTED IN
WIND SPEEDS AOA 15 MPH. MODEL SOUNDINGS EXHIBITED MOISTENED LOW
LEVELS THROUGH 15Z...ALTHOUGH NOT QUITE AS MOISTENED AS PREVIOUS
MORNINGS. CURRENT THINKING IS THAT SCT-BKN STRATUS DECKS MAY
CONTINUE TO FORM IN ADDITION TO THE POTENTIAL FOR FOG
DEVELOPMENT...ALBEIT DENSE FOG MAY NOT BE AS PREVALENT AS PREVIOUS
MORNINGS THANKS TO ADEQUATE SUSTAINABLE WIND SPEEDS. THE LOW CLOUDS
AND FOG IS EXPECTED TO SCOUR OUT/DISSIPATE AOA 15Z. LATEST RADAR
SIGNATURES DISPLAYED LIGHT ECHOES ACROSS THE BIG COUNTRY/SE OF THE
FA LIKELY CAUSED BY A 70+ KT 250 MB JET MOVING ACROSS THE SAID AREA.
HAVE THEREFORE OPTED TO ADD MENTIONABLE POPS ACROSS SERN ZONES IN
CASE THE PRECIP ACTIVITY MOVES ACROSS THERE.

THIS AFTERNOON...THE AFOREMENTIONED UA SYSTEM WILL BE PROPAGATING
ACROSS THE SOUTHERN ROCKIES WHERE DOWNSTREAM A TIGHTENED PRESSURE
GRADIENT PROVIDED BY A SFC LEE TROUGH NORTH OF THE REGION...WILL
RESULT IN RATHER BREEZY TO WINDY CONDITIONS. PROGGED MODEL SOUNDINGS
SHOWED DEEP MIXING TO AOA 650 MB /MORE SO ON THE CAPROCK/...WHERE
WIND SPEEDS AT THE SAID LEVEL IS ANTICIPATED TO RANGE BETWEEN 35-45
KTS. THUS IT IS NO WONDER MOS GUIDANCE WIND SPEEDS ARE HINTING AT
WIND ADVISORY LEVEL WIND SPEEDS /27-31 KTS/ ESPECIALLY ON THE
CAPROCK...WITH SLIGHTLY LESSER SPEEDS OFF THE CAPROCK /20-26 KTS/.
HAVE OPTED TO ISSUE A WIND ADVISORY FOR THE WESTERN SOUTH PLAINS AND
SOUTHERN TEXAS PANHANDLE AS ATMOSPHERIC WIND ANALYSIS CONFIRMS MOS
GUIDANCE WIND SPEED EXPECTATIONS. CONCURRENTLY...THE DRYLINE WILL
SHIFT EAST TO THE CAPROCK ESCARPMENT /ALBEIT A BIT DIFFUSED/ WHICH
WILL ALLOW FOR THE FILTERING OF DRYER AIR ACROSS LOCALES WEST OF THE
DRYLINE. THUS RELATIVE HUMIDITY VALUES WILL BE CAPABLE OF FALLING
BELOW 15 PERCENT...AND THUS INCREASE THE FIRE DANGER. IT APPEARS THE
LOWEST RHS AND HIGHEST WIND SPEEDS WILL BE ACROSS THE WESTERN AND
PORTIONS OF THE CENTRAL SOUTH PLAINS AND AS SUCH...WILL GO AHEAD AND
ISSUE A REDFLAG WARNING FOR THE AFOREMENTIONED AREAS. FOR FURTHER
DETAILS REFER TO THE FIRE WEATHER DISCUSSION BELOW. ALTHOUGH HEIGHT
FIELDS ARE FALLING...TEMPS WILL STILL BE UNSEASONABLY WARM /10-15
DEGREES ABOVE NORM/. WARM TEMPS COMBINED WITH CONVERGENCE ALONG THE
DRYLINE WILL HELP TO BREAK THE CAPPING INVERSION BETWEEN 21Z-00Z.
BEST CHANCES FOR PRECIP THIS AFTERNOON-EVENING APPEARS TO BE ACROSS
EASTERN LOCALES...ALTHOUGH DEPENDENT ON THE EXACT SPATIAL
DISTRIBUTION OF THE DRYLINE...MENTIONABLE POPS IS VALID FOR PORTIONS
OF THE CENTRAL LOCALES. STEEPENING LAPSE RATES...PWATS OVER 1.00
INCH...SBCAPE IN EXCESS OF 2000 J/KG...LOWERING LCL/S...35 KTS OF
0-6 KM BULK SHEAR AND SHEAR VECTORS PERPENDICULAR TO THE DRYLINE
SUGGESTS ORGANIZED ISOLATED TO SCATTERED SEVERE CONVECTION WITH THE
POTENTIAL FOR BRIEF MODERATE RAINFALL...GUSTY WINDS...HAIL AND
PERHAPS A BRIEF WINDOW FOR ISOLATED TORNADOES WEST OF THE DRYLINE.

TONIGHT...THE BROAD UA LOW WILL NEAR EASTERN ARIZONA INDUCING HEIGHT
FIELDS TO CONTINUE TO FALL AND A BIT OF LARGE SCALE ASCENT TO
COMMENCE SPREADING ACROSS THE REGION. THE DRYLINE WILL RETREAT
WEST TO ACROSS THE CENTRAL ZONES AND THUS INDUCE ANOTHER ROUND OF
STRONG TO SEVERE STORMS ALONG AND EAST OF THE DRYLINE..MORE SO AFTER
MIDNIGHT. SHEAR VECTORS BECOME MORE ALIGNED/PARALLEL TO THE DRYLINE
WHICH SUGGESTS LINEAR ORGANIZED STORMS/SQUALL LINE. HENCE...WITH
INCREASING SYNOPTIC LIFT AND PWATS BETWEEN 0.50-1.00 INCH...SUGGESTS
GUSTY WINDS...HAIL AND BRIEF MODERATE RAINFALL AS THE PRIMARY
THREATS.

&&

.LONG TERM...
MODELS CONTINUE TO HAVE DIFFICULTY WITH THE UPPER TROUGH AS IT
MOVES ONTO THE PLAINS STATES TUESDAY...IN PARTICULAR WITH HOW DEEP
THE CLOSED LOW WILL BE THAT FORMS IN THE BASE OF THE TROUGH
FOLLOWED BY WITH WHAT SPEED IT WILL MOVE AWAY FROM THE FCST AREA.
BEFORE THEN THE TROUGH WILL MOVE ACROSS THE ROCKIES MONDAY WITH
PRECIP FROM TONIGHTS MCS LIKELY EAST OF THE FCST AREA BY 12Z BUT
WILL HANG ONTO LINGERING LOW CHC POPS EAST IN CASE SLOWER NAM IS
THE CORRECT ONE. SHOULD THEN SEE WINDY SW LOW LEVEL FLOW AND DRY
AIR BUT COOLER TEMPS SWEEP ACROSS THE FCST AREA.

STILL WOULD NOT BE SURPRISED TO SEE SOME ELEVATED SHOWERS DEVELOP
WITH THE DEVELOPING CORE OF THE UPPER LOW AS IT FORMS OVER THE SRN
HIGH PLAINS IN THE BASE OF THE TROUGH. HOWEVER...SUB-CLOUD
MOISTURE WILL BE MEAGER AND CHANCE FOR ANYTHING MEASUREABLE LOOKS
SLIM. WILL KEEP POPS BELOW MENTION ATTM. 00Z MODEL RUNS HAVE
TRENDED TO WRAPPING LOW AND MID LEVEL MOISTURE AROUND THE LOW
TOWARDS NW TEXAS AND THE ERN PART OF THE FCST AREA WITH EACH OF
THE MAIN THREE MODELS GENERATING SOME QPF ON THE NORTH AND NW
FLANKS OF THE UPPER LOW. WILL NOT BITE ON THIS SOLUTION YET BUT
LATER SHIFTS WILL HAVE TO COTEMPLATE POPS INTO MIDWEEK IF MODELS
CONTINUE TO ADVERTISE THIS SOLUTION. REGARDLESS COOL NORTHERLY
FLOW BEHIND THE LOW WILL LEAD TO HIGHS IN THE 50S AND 60S THROUGH
AT LEAST WEDNESDAY BEFORE UPPER RIDGING LATE IN THE WEEK LEADS TO
WARMER TEMPS HEADING INTO NEXT WEEKEND.

&&

.FIRE WEATHER...
THIS AFTERNOON A SFC LOW PRESSURE SYSTEM NORTH OF THE SOUTH
PLAINS...WILL INDUCE A TIGHTENED PRESSURE GRADIENT ACROSS THE REGION
AND THUS SSW 20-FOOT WIND SPEEDS TO BETWEEN 25-30 MPH ESPECIALLY ON
THE CAPROCK. FURTHERMORE...THE DRYLINE IS EXPECTED TO SLOSH EAST TO
NEAR THE CAPROCK ESCARPMENT AND HENCE ALLOW THE FILTERING OF DRYER
AIR ACROSS LOCALES WEST OF THE DRYLINE. FORECAST MODELS DISPLAY
RELATIVE HUMIDITY VALUES TO DROP TO BETWEEN 10-15 PERCENT ACROSS THE
WESTERN AND PORTIONS OF THE CENTRAL SOUTH PLAINS. THUS...DRY
FUELS...RHS BELOW 15 PERCENT...TEMPS 10-15 DEGREES ABOVE NORM AND
WINDY CONDITIONS SUGGEST THE POTENTIAL FOR CRITICAL FIRE WEATHER
CONDITIONS ACROSS THE AFOREMENTIONED AREA. WILL THEREFORE ISSUE A
REDFLAG WARNING VALID FROM 17Z-01Z. FURTHERMORE...STORMS COULD
DEVELOP ALONG THE DRYLINE LATE THIS AFTERNOON/EVENING AND PERHAPS
AID TO ALLEVIATE FIRE WEATHER POTENTIAL ACROSS PORTIONS OF THE
CENTRAL SOUTH PLAINS. HOWEVER...WILDFIRE STARTS CAUSED BY LIGHTNING
SHOULD BE TAKEN INTO CONSIDERATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        77  41  55  29  51 /  10  30  10   0  10
TULIA         79  47  59  34  55 /  20  50  20  10  10
PLAINVIEW     79  48  61  35  56 /  20  50  20  10  10
LEVELLAND     80  45  60  35  57 /  10  40  10  10  10
LUBBOCK       81  49  62  36  59 /  20  40  20  10  10
DENVER CITY   80  45  59  35  57 /  10  30  10  10  10
BROWNFIELD    81  47  61  36  58 /  20  40  10  10  10
CHILDRESS     80  54  72  42  66 /  30  60  20  10  10
SPUR          81  52  68  40  63 /  30  50  20  10  10
ASPERMONT     81  55  72  43  64 /  30  60  30  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
THE FOLLOWING ZONES: TXZ021>023-027>029-033>035-039>041.

WIND ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: TXZ021>023-027-028-033-034-039-040.

&&

29/07
Hazardous weather outlook, Mar 17, 8:23 PM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
823 PM CDT SAT MAR 17 2012

TXZ021>044-190130-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
823 PM CDT SAT MAR 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TONIGHT
DENSE FOG MAY FORM TONIGHT ACROSS PORTIONS OF THE AREA LATE
TONIGHT INTO SUNDAY MORNING

NON PRECIPITATION

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A THREAT FOR SEVERE THUNDERSTORMS WILL EXIST ON SUNDAY AS THE
DRYLINE BECOMES ACTIVE. DURING THE LATE AFTERNOON AND EVENING
HOURS...THE FOCUS WILL BE ON THE EASTERN HALF OF THE AREA WHERE
ISOLATED STORMS CAPABLE OF LARGE HAIL...DAMAGING WINDS...AND
TORNADOES WILL BE POSSIBLE. THE DRYLINE IS EXPECTED TO RETREAT
WESTWARD DURING THE EVENING AND ANOTHER ROUND OF STORMS...THIS
TIME MOST LIKELY IN THE FORM OF A SQUALL LINE WITH DAMAGING WINDS
AND HAIL WILL AFFECT AREAS GENERALLY EAST OF THE US 385 CORRIDOR.

SOUTHWESTERLY WINDS APPROACHING AND POSSIBLY EXCEEDING 30 MPH WILL
BE POSSIBLE WEST OF THE DRYLINE. THIS MAY LEAD TO DIFFICULT DRIVING
CONDITIONS ALONG NORTHWEST TO SOUTHWEST ORIENTED ROADS SUCH AS US
HIGHWAY 84

IN ADDITION...ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL ONCE
AGAIN BE POSSIBLE ON SUNDAY AFTERNOON ACROSS THE SOUTH PLAINS AND
SOUTHWESTERN TEXAS PANHANDLE AS VERY DRY CONDITIONS COMBINE WITH
GUSTY WINDS. A FIRE WEATHER WATCH HAS BEEN ISSUED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 3:27 AM CDTWind AdvisoryLUBBailey, Castro, Cochran, Hockley, Lamb, Parmer and 3 more17 hr
Mar 18, 3:35 PM CDTSpecial Weather StatementLUBKing25 min
Mar 18, 3:38 PM CDTSpecial Weather StatementLUBChildress37 min
Mar 18, 3:46 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall59 min
Mar 18, 3:55 PM CDTSpecial Weather StatementLUBKent50 min
Mar 18, 4:09 PM CDTSevere Thunderstorm WarningLUBCottle, King51 min
Mar 18, 4:16 PM CDTSpecial Weather StatementLUBCottle29 min
Mar 18, 4:39 PM CDTSevere Thunderstorm WarningLUBChildress66 min
Mar 18, 4:44 PM CDTSpecial Weather StatementLUBKing46 min
Mar 18, 4:49 PM CDTSevere Thunderstorm WarningLUBKing, Stonewall41 min
Mar 18, 5:02 PM CDTSpecial Weather StatementLUBKing13 min
Mar 18, 5:22 PM CDTTornado WarningLUBKing38 min
Mar 18, 5:42 PM CDTSevere Thunderstorm WarningLUBChildress18 min
Mar 18, 6:31 PM CDTSpecial Weather StatementLUBGarza44 min
Mar 18, 6:39 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn66 min
Mar 18, 6:46 PM CDTSpecial Weather StatementLUBCottle29 min

Nearby

Red Flag Warnings in Texas, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.